Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hands bcome dry in summer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have an issues with my hands in winter or summer the hands become dry
Doctor :   Ok
Doctor :   Do you use any chemicals or detergents a lot/
User :   no i use soap to bath thats all not more than that
Doctor :   Ok
Doctor :   I suggest that you use Aloevera moisturizing cream on your palms twice a day
Doctor :   It is a normal phenomenon and will come down with timw
Doctor :   It is mostly seasonal
User :   is this will work for me
Doctor :   Yes
Doctor :   You can also use Elovera Moisturizing cream
Doctor :   It is a mixture of Vitamin
Doctor :   E
Doctor :   ANd aloe vera
User :   even when i move to new places or there is a change in water
Doctor :   Ok
User :   but when i met othere doctors they said its due to vitamin C
Doctor :   Then regular mpoisturizing is the only way and
Doctor :   in addition, you need to avoid harsh soaps, cold climate
Doctor :   DO you have bleeding gums?
User :   no
Doctor :   Ok

Doctor :   I is unlikely to be Vitamin C, but still you can improve it with
Doctor :   taking more Citrus fruits
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor